# SDR YENA2019102390606

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 23,219 hours, 15,428 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKED FITTING UPPER SPAR INBOARD SIDE ON RH PYLON; REF AEROMAN NR 2019-278043 WCC 2019-195/1 ACCOMPLISHED PART REPLACEMENT ON INBOARD UPPER SPAR ON RH PYLON IN ACCORDANCE WITH AEROMAN EA 54-0421-19 AND EMBRAER ETD 2019-124080 REV A. TOOLS USED: MICROMETER PN 103-178 S/N 67151664 DUE 7/13/20 TORQUE PN QD2R150 S/N 1211501831 DUE  4/19/20, TORQUE PN 1QDR2R200 S/N 0117001279 DUE 4/19/20 TORQUE QD2R1000 S/N 0611043847 DUE 6/20/20. MILLIOHMMETER PN M1-G-KIT S/N DC005518 DUE 6/13/20. TORQUE PN QD2RFR75B S/N 0219112550 DUE 2/22/20 TORQUE PN QD2R200 S/N 0117001450 DUE 5/8/20, MILLIOHM METER C15292 S/N 1693 DUE 10/30/19. ALSO ACCOMPLISHED IAW JB EC E19-760-01.
